Volume 23, Number 5

Articles in the Issue:

Regular Articles:
Hou-De Han and Dong-Sheng Yin
Numerical Solutions Of Parabolic Problems On Unbounded 3-D Spatial Domain.
J. Comp. Math., 23 (2005), pp. 449-462
. Abstract

Full Article
Gai-Di Li and Ya-Xiang Yuan
Compute A Celis-Dennis-Tapia Step.
J. Comp. Math., 23 (2005), pp. 463-478
. Abstract

Full Article
Ling Guo and Huan-Zhen Chen
An Expanded Characteristic-Mixed Finite Element Method.
J. Comp. Math., 23 (2005), pp. 479-490
. Abstract

Full Article
Qin Ni, Ch Zillober and K. Schittkowski
Sequential Convex Programming Methods For Solving Large Topology Optimization Problems.
J. Comp. Math., 23 (2005), pp. 491-502. Abstract

Full Article
Chun-Gang Zhu and Ren-Hong Wang
Piecewise Semialgebraic Sets.
J. Comp. Math., 23 (2005), pp. 503-512. Abstract

Full Article
Xiao-Xia Guo
On Hermitian Positive Definite Solution Of Nonlinear Matrix Equation X+A* X^{-2}A=Q.
J. Comp. Math., 23 (2005), pp. 513-526. Abstract

Full Article
Mu-Sheng Wei
On Stable Perturbations Of The Stiffly Weighted Pseudoinverse And Weighted Least Squares Problem.
J. Comp. Math., 23 (2005), pp. 527-536. Abstract

Full Article
Zhong-Ci Shi and Xue-Jun Xu
The Mortar Element Method For A Nonlinear Biharmonic Equation.
J. Comp. Math., 23 (2005), pp. 537-560. Abstract

Full Article